| Catalog Number |
36490200 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.Twelve retained samples were visually inspected, and another six (6) underwent functional tests with acceptable results.Since inspections are destructive, only eighteen out of the forty-eight retained samples were tested.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: insufficient blood flow.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while using bd vacutainer® luer-lok¿ access device, insufficient blood flow was seen with two (2) adapters.No adverse impact was reported regarding the patient or user.